# SDR RDS121107

- Difficulty date: August 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Engine: Rroyce DART5424
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 339583
- Condition: Failed
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR1 ENGINE FIRE LIGHT CAME ON INTERMITTENTLY DURING TURBULENCE AND ROUGH PAVEMENT.  R & R FIRE DETECTOR BOX PN 33958-3, SN OFF 3654, ON 829 TEST OK.  TEST IAW CH 20-1-PAGE 1-20.1-2-3 CV 440 MM.  "NOTE" TAPPING ON FIRE DETECTOR PANEL COVER SIMULATED THE LIGHT CONDITION.
